Forum

Post LP

Hi everyone.

I recently had a post about LP Pain ( http://www.mssociety.org.uk/node/628096 ) Thank you to everyone who posted.

My question has changed slightly.  

The pain has practically died away now, I'm just left with a 'normal' headache' (Which painkillers don't seem to alter) but I am soooooo dizzy and feel quite sick with it.  

As part of my 'normal' symptoms I do suffer with dizzyness and can be quite off balance a fall sideways often.  But this dizzyness is much more severe.

My question is can this be still the after effects fo the LP or is this another flare up?  My arms and legs are feeling worse too.

I've got an appt with a new GP this afternoon.  My normal GP is off long term sick!!!  So it's going to be strange having to explain everythignt to a new GP.

 

Julie x

Been the doctors, lovely new GP, she is going to chase my bloods from the nuero hospital to check there isn't another reason why I'm so dizzy.  In the mean time she has given me a drug to help control dizzyness and nausea, but she said I can NOT take these for more than one week or the become counter productive.  The drug is prochlorperazine.

Jx

That sounds a bit more like it. Hope the new drug helps you.

Alison

x